# SDR CALA2011080100521

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 32,329 hours, 9,724 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 667604
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP ASSYM EICAS SELECTING FLAPS 5 STUCK AT 1 DEG TRAILING EDGE LIGHT.  REMOVED AND REPLACED FLAP/SLAT DEPRESSURIZATION MODULE IAW AMM 27-51-29-422-026 AND OPERATIONAL TEST IAW AMM 27-51-29-712-067.  ALSO SEE NON-ROUTINES 4481099 AND 4481078 FOR OTHER P PARTS CHANGED.  OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1217184,  S/N OFF 01107 IPC REFERENCE # 27-51-29.
